# SDR ASAA2016082317788

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 13,456 hours, 4,364 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 5891
- Condition: Leaking
- Location: Apu
- Part time: 3,273 hours, 6,719 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF TSR908126: APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED.  ACCOMPLISHED FIM TASK 49-95-801 UP TO STEP E-1-B.  WHILE ACCOMPLISHING TSR 908126 FOUND APU OIL COOLER LEAKING.  ACFT GROUNDED.  REPLACED APU OIL COOLER, REF AMM 49-91-41, LEAK CHECK GOOD.
